# SDR SWAA2024061484911

- Difficulty date: May 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT SCUFF PLATE CORNER CRACK. P/N 146A8341-8<[01] RECEIVED SERVICEABLE AFT SCUFF PLATE P/N 146A8341-8 PO # 414679; WELDED BY JL WELDING INC; REF TASK CARD TTG8Q00C9FUA FOR AFT SCUFF PLATE INSTALLATION.;[02] VERIFIED STEP 1.
